# SDR 98ZZZX2613

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310RH
- Make and model: Cessna T310R
- Aircraft serial: 310R1878
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 504100112
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,916 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT INSPECTED FOR THE CAUSE OF THE RIGHT MAIN LANDING COLLAPSE ON LANDING.  FOUND THAT PARTS OF THE BELLCRANK ASSEMBLY (P/N 5041001-12) HAD FAILED.  THE BOLT (P/N NAS464P4-26) AT THE UPPER END OF THE BELLCRANK HAD BROKEN AND THE END-FITTING (P/N 0841111-3) AT THE LOWER END OF THE BELLCRANK HAD ALSO BROKEN.  SUSPECT THE RIGHT LANDING GEAR HAD EXPERIENCED EXCESSIVE SIDE LOAD AT SOME TIME.
